I have been on wellbutrin 150XL for over a year, and I asked my doc if she could add 25mg of Zoloft and she told me this is dangerous. Yet I read of many taking this combo.
Here is what the interaction checker says about it. It takes monitoring and dose adjustments if you're on it but here's the text , Talk to your doctor before using buPROPion together with sertraline. Combining these medications may increase the risk of seizures, which may occur rarely with either medication. In addition, buPROPion can increase the blood levels of sertraline, which may increase other side effects. You may be more likely to experience seizures with these medications if you are elderly, undergoing alcohol or drug withdrawal, have a history of seizures, or have a condition affecting the central nervous system such as a brain tumor or head trauma. Your doctor may be able to prescribe alternatives that do not interact, or you may need a dose adjustment or more frequent monitoring by your doctor to safely use both medications. You should avoid or limit the use of alcohol during treatment.
It is important to tell your doctor about all other medications you use, including vitamins and herbs. Do not stop using any medications without first talking to your doctor.
If both those medications are combined, the potential for serotonin syndrome could occur. Combining two antidepressants can raise the levels of serotonin in the brain. Your doctor may be concerned about this danger as well...
I am also on both and not feeling better. Actually lower still... So for me it doesn't look like it's helping!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 4 Mar 2015 • 3 answers
Updated 11 Oct 2018 • 18 answers
Updated 13 Apr 2017 • 1 answer
Updated 27 Apr 2017 • 1 answer
Updated 23 Feb 2019 • 2 answers